# SDR AALA991249

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: A25240003
- Condition: Defective
- Location: Green Hyd System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 106 - PRIOR TO DEPARTURE GREEN SYSTEM HYDRAULIC PRESSURE WAS LOW.  REPLACED LANDING GEAR EMERGENCY EXTENSION FREE FALL CUTOUT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
